# SDR DALA2019031801796

- Difficulty date: March 15, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 48,955 hours, 20,367 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5650 EMERGENCY EXIT SIGN COVER LOOSE. CORRECTIVE ACTION: SECURED AFT EMERGENCY EXIT SIGN COVER. (0987306)
